MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a dex procedure, the (b)(4), anchor sutures broke during tensioning.All fragments were removed from the patient.Surgeon used another of the same product to complete the procedure.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11631218
Report Number1220246-2021-02862
Device Sequence Number16897959
Product Code HWC
UDI-Device Identifier00888867022676
UDI-Public00888867022676
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SNF
Device Lot Number11089129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1